Patient: Hi.I had ipill after unprotected sex and had sex after one day my periods got over.Problem is i had vagainal bleeding after 3 hours of taking ipill.Is there any problem?
Doctor: Welcome to Ask The Doctor.We are here to help you on this medical health advice platform.I-Pill, that is emergency contraceptive pill should be used only in case of emergency and not as a regular contraceptive. It should be taken immediately after unplanned and unprotected sexual intercourse and maximum within 72 hours. As far as pregnancy is concerned, you have to just wait and watch. In case, you miss your periods, you should get a urine pregnancy test done at home after 10 days of missing the periods. However, let me bring it to your notice, that one can have irregular periods, after consumption of emergency contraceptive pill.So, the bleeding you had after consumption of i-pill was probably withdrawal bleeding and that is normal, but if it is persisting, you would require to see your doctor.Share my opinion with your doctor.I hope it helps.Stay Healthy